MathSciNet Relay Station
MathSciNet bibliographic data
MR470267 (57 #10025) 33A40
Gautschi, Walter; Slavik, Josef On the computation of modified Bessel function ratios. Math. Comp. 32 (1978), no. 143, 865–875.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement